# SDR HALA2017030600050

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,181 hours, 5,005 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR  FUEL AFT TRANSFER ILLUMINATED. FUEL WILL NOT TRANSFER AFT DURING CLIMB. FCMC 1 AND 2 RESET.  FUEL VALVE TESTED IAW AMM 28-25-00.  FUEL TRANSFER IN BOTH DIRECTIONS NORMAL.
